Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 141, NWS State College, PA

June 19, 2007Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2007, 11:44 PM EDT for Lancaster County, Pennsylvania. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 11:44 PM EDT (03:44 UTC)
Expired
Jun 20, 2007, 12:15 AM EDT
In force
31 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lancaster County, PA

What was reported inside it

TimeReportWhereRemark
Jun 20, 12:01 AM EDTTSTM WND DMG2 Ne New Holland, PATREES DOWN ON WIRES. HOUSE STRUCK BY LIGHTNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1609 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 200344
SVRCTP
PAC071-200415-
/O.NEW.KCTP.SV.W.0141.070620T0344Z-070620T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1144 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1215 AM EDT

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW HOLLAND...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHURCHTOWN AROUND 1155 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 289 AND 295.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR 
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A 
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4014 7620 3998 7610 4016 7557 4036 7570

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:01 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 19, 11:01 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1101 PM EDT TUE JUN 19 2007

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS RAPIDLY WEAKENING OVER THE AREA AS A COLD
FRONT PUSHES EAST THROUGH PENNSYLVANIA. LESS HUMID AIR BEHIND THE
FRONT WILL RETURN FOR WEDNESDAY INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 5 AM WEDNESDAY MORNING/...
SHOWERS AND THUNDERSTORMS MAKING RAPID EASTWARD PROGRESS. STORMS
RAPIDLY DIMINISHING IN INTENSITY WITH LOSS OF DAYTIME HEATING
(INSTABILITY) AND DYNAMICS. EXPECT PCPN TO CLEAR THE AREA DURING
THE EARLY OVERNIGHT HOURS. SEVERE THUNDERSTORM WATCH #418 COVERING
THE NORTHERN HALF OF THE CWA WAS ALLOWED TO EXPIRE AT 9 PM...WITH
SEVERE THUNDERSTORM WATCH #420 COVERING THE SOUTHERN HALF EXPIRED
AT 1100 PM.

INCLUDED PATCHY FOG IN FAR NW COUNTIES...THOUGH LINGERING CLOUD
COVER BEHIND THE FRONT WILL PROBABLY PREVENT WIDESPREAD FORMATION.

&&

.SHORT TERM /5 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WITH THE 500 MB TROUGH LAGGING THE SURFACE FRONT...SHOWERS MAY
LINGER WEDNESDAY MORNING OVER THE EAST. ALL AREAS WILL CLEAR OUT
DURING THE DAY WEDNESDAY AS HIGH PRESSURE BUILDS IN.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE UNDER SLOWLY BUILDING UPPER HEIGHTS WILL
DOMINATE THE LONG TERM PERIOD. THIS SHOULD SUPPORT MAINLY DRY
CONDITIONS WITH ONLY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY...
AND TEMPERATURES WITHIN A FEW DEGREES OF SEASONAL AVERAGES.
SEVERAL SHORTWAVES LOOK TO BE PRESENT IN THE UPPER FLOW AND MAY
SERVE TO STIMULATE MORE THAN ISOLATED CONVECTIVE ACTIVITY. AT THIS
POINT...GUIDANCE CONTINUES TO SUGGEST THAT A SIGNIFICANT TROF
WILL MOVE THROUGH THE FLOW ON SATURDAY. HAVE MAINTAINED CHANCE
POPS FOR SATURDAY AND SATURDAY NIGHT WHILE MUCH OF THE REST OF
THE TIME POPS WILL BE SLIGHT CHANCE OR LESS.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
TWO DISTINCT LINES OF THUNDERSTORMS ARE MOVING ACROSS THE FORECAST
AREA AT THIS TIME...WITH THE SECOND LINE JUST NOW MOVING THROUGH
KBFD AND KJST...AND THE FIRST HAVING JUST DEPARTED THE KMDT AREA.
IN BETWEEN...A STRONG THUNDERSTORM IS MOVING NORTH OF KIPT. THE
REGION WILL CONTINUE TO BE AFFECTED BY THUNDERSTORMS UNTIL THE
SECOND LINE MENTIONED ABOVE CLEARS THE REGION. ONCE THIS LINE GOES
THROUGH...CEILINGS WILL INCREASE AND CONDITIONS WILL RAPIDLY
BECOME VFR.

A FRONT THAT HAS HELPED SPARK THESE STORMS IS SITUATED OVER OHIO
AT THIS TIME...BUT SINCE THIS IS BEHIND MOST OF THE WEATHER...IT
WILL ONLY SERVE AS A WIND SHIFT OVERNIGHT.

SINCE MUCH OF THE AREA HAS RECEIVED RECENT AND HEAVY
RAINFALL...FOG FORMATION IS A MAJOR CONCERN. UPSTREAM WINDS REMAIN
FAIRLY BRISK...AND MODEL FORECAST WINDS LOOK MARGINAL FOR FOG
FORMATION. MVFR ISOLD IFR IN FOG WILL MOST LIKELY OCCUR SHELTERED
AREAS AND IF THE WINDS DIE OFF MORE RAPIDLY THAN PREDICTED. ANY
FOG THAT DOES FORM WILL DISSIPATE QUICKLY AS COOLER AIR BEHIND THE
FRONT ALLOWS FOR EFFICIENT MIXING OF HIGHER WINDS TO THE SURFACE
DURING THE FIRST FEW HOURS AFTER SUNRISE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ONDREJIK/GARTNER
NEAR TERM...GARTNER
SHORT TERM...ONDREJIK
LONG TERM...GARTNER
AVIATION...CONNELLY
Hazardous weather outlook, Jun 19, 11:06 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1106 PM EDT TUE JUN 19 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-210315-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1106 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 19, 8:39 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     5 NE WILLIAMSPORT       41.29N 76.95W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
            WILLIAMSPORT.

0230 PM     HAIL             1 N WILLIAMSPORT        41.25N 77.02W
06/19/2007  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
            NORTH OF WILLIAMSPORT.

0303 PM     TSTM WND DMG     MOUNT UNION             40.38N 77.88W
06/19/2007                   HUNTINGDON         PA   COUNTY OFFICIAL

            HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
            UNION BOROUGH.

0344 PM     TSTM WND DMG     BEAVER SPRINGS          40.74N 77.22W
06/19/2007                   SNYDER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND POWER POLE DOWN.

0412 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E1.00 INCH       UNION              PA   TRAINED SPOTTER

0415 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E0.75 INCH       UNION              PA   NWS EMPLOYEE

0415 PM     TSTM WND DMG     MIFFLINBURG             40.92N 77.05W
06/19/2007                   UNION              PA   NWS EMPLOYEE

            MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK

            SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.

0439 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.75 INCH       LYCOMING           PA   BROADCAST MEDIA

            TV STORM TRACKER REPORTED HAIL ON ROUTE 180.

0448 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.25 INCH       LYCOMING           PA   TRAINED SPOTTER

            OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
            RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
            SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
            HOLLOW RD.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   BROADCAST MEDIA

            STORM TRACKER FOR TELEVISION STATION REPORTED POSSIBLE
            TORNADO AT RTE 118 CLARKSTOWN RD.

0545 PM     TSTM WND DMG     4 N DILLSBURG           40.17N 77.03W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            TREE DOWN ON PORCH. PEA SIZED HAIL.

0545 PM     HAIL             MECHANICSBURG           40.21N 77.01W
06/19/2007  E0.25 INCH       CUMBERLAND         PA   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 30 TO 40 MPH.

0548 PM     TSTM WND DMG     SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
            NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
            HOUSE.

0548 PM     FLASH FLOOD      SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.

0810 PM     TSTM WND DMG     CLEARFIELD              41.02N 78.44W
06/19/2007                   CLEARFIELD         PA   EMERGENCY MNGR

            TREES AND WIRES DOWN IN MAHAFFEY, CLEARFIELD BOROUGH AND
            LECONTES MILLS.

&&

MACH
Special weather statement, Jun 19, 8:53 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
853 PM EDT TUE JUN 19 2007

PAZ037-041-046-200145-
NORTHERN LYCOMING-SOUTHERN LYCOMING-TIOGA-
853 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT LYCOMING AND SOUTHERN TIOGA
COUNTIES...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
WELLSBORO TO 12 MILES WEST OF LOCK HAVEN...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR WELLSBORO...SLATE RUN AROUND 900 PM...
WATERVILLE...SALLADASBURG AROUND 915 PM...COVINGTON...MANSFIELD
AROUND 930 PM...LOYALSOCKVILLE AND MONTOURSVILLE AROUND 945 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-180 BETWEEN MILE MARKERS 20 AND 29.

FORECASTER: KF
Local storm report, Jun 19, 9:05 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
905 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     5 NE WILLIAMSPORT       41.29N 76.95W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
            WILLIAMSPORT.

0230 PM     HAIL             1 N WILLIAMSPORT        41.25N 77.02W
06/19/2007  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
            NORTH OF WILLIAMSPORT.

0303 PM     TSTM WND DMG     MOUNT UNION             40.38N 77.88W
06/19/2007                   HUNTINGDON         PA   COUNTY OFFICIAL

            HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
            UNION BOROUGH.

0344 PM     TSTM WND DMG     BEAVER SPRINGS          40.74N 77.22W
06/19/2007                   SNYDER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND POWER POLE DOWN.

0412 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E1.00 INCH       UNION              PA   TRAINED SPOTTER

0415 PM     TSTM WND DMG     MIFFLINBURG             40.92N 77.05W
06/19/2007                   UNION              PA   NWS EMPLOYEE

            MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK

            SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.

0415 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E0.75 INCH       UNION              PA   NWS EMPLOYEE

0439 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.75 INCH       LYCOMING           PA   BROADCAST MEDIA

            TV STORM TRACKER REPORTED HAIL ON ROUTE 180.

0445 PM     TSTM WND DMG     SELINSGROVE             40.80N 76.87W
06/19/2007                   SNYDER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN

0448 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.25 INCH       LYCOMING           PA   TRAINED SPOTTER

            OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
            RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   BROADCAST MEDIA

            STORM TRACKER FOR TELEVISION STATION REPORTED POSSIBLE
            TORNADO AT RTE 118 CLARKSTOWN RD.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
            SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
            HOLLOW RD.

0545 PM     HAIL             MECHANICSBURG           40.21N 77.01W
06/19/2007  E0.25 INCH       CUMBERLAND         PA   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 30 TO 40 MPH.

0545 PM     TSTM WND DMG     4 N DILLSBURG           40.17N 77.03W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            TREE DOWN ON PORCH. PEA SIZED HAIL.

0548 PM     FLASH FLOOD      SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.

0548 PM     TSTM WND DMG     SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
            NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
            HOUSE.

0753 PM     TSTM WND DMG     BAINBRIDGE              40.09N 76.67W
06/19/2007                   LANCASTER          PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN IN CONOY TWP.

0810 PM     TSTM WND DMG     CLEARFIELD              41.02N 78.44W
06/19/2007                   CLEARFIELD         PA   EMERGENCY MNGR

            TREES AND WIRES DOWN IN MAHAFFEY, CLEARFIELD BOROUGH AND
            LECONTES MILLS.

&&

MACH
Special weather statement, Jun 19, 9:26 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
926 PM EDT TUE JUN 19 2007

PAZ065-066-200200-
LANCASTER-YORK-
926 PM EDT TUE JUN 19 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND NORTHWESTERN
LANCASTER COUNTIES...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF YORK...MOVING NORTHEAST AT 20
MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR LANDISVILLE AND MOUNT JOY AROUND 945
PM...MANHEIM AND EAST PETERSBURG AROUND 1000 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 271.

FORECASTER: KF
Local storm report, Jun 19, 10:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1047 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     5 NE WILLIAMSPORT       41.29N 76.95W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
            WILLIAMSPORT.

0230 PM     HAIL             1 N WILLIAMSPORT        41.25N 77.02W
06/19/2007  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
            NORTH OF WILLIAMSPORT.

0303 PM     TSTM WND DMG     MOUNT UNION             40.38N 77.88W
06/19/2007                   HUNTINGDON         PA   COUNTY OFFICIAL

            HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
            UNION BOROUGH.

0313 PM     HAIL             MIFFLINTOWN             40.57N 77.40W
06/19/2007  E0.88 INCH       JUNIATA            PA   PUBLIC

0344 PM     TSTM WND DMG     BEAVER SPRINGS          40.74N 77.22W
06/19/2007                   SNYDER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND POWER POLE DOWN.

0407 PM     HAIL             LEWISTOWN               40.60N 77.57W
06/19/2007  E0.75 INCH       MIFFLIN            PA   PUBLIC

0412 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E1.00 INCH       UNION              PA   TRAINED SPOTTER

0415 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E0.75 INCH       UNION              PA   NWS EMPLOYEE

0415 PM     TSTM WND DMG     MIFFLINBURG             40.92N 77.05W
06/19/2007                   UNION              PA   NWS EMPLOYEE

            MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK

            SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.

0425 PM     HAIL             ST. THOMAS              39.94N 77.74W
06/19/2007  E0.75 INCH       FRANKLIN           PA   PUBLIC

0439 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.75 INCH       LYCOMING           PA   BROADCAST MEDIA

            TV STORM TRACKER REPORTED HAIL ON ROUTE 180.

0445 PM     TSTM WND DMG     SELINSGROVE             40.80N 76.87W
06/19/2007                   SNYDER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN

0448 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.25 INCH       LYCOMING           PA   TRAINED SPOTTER

            OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
            RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.

0449 PM     TSTM WND DMG     SUNBURY                 40.86N 76.79W
06/19/2007                   NORTHUMBERLAND     PA   COUNTY OFFICIAL

            911 CENTER REPORTED MULTIPLE TREES AND WIRES DOWN ALONG
            ROUTE 147.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
            SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
            HOLLOW RD.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   BROADCAST MEDIA

            STORM TRACKER FOR TELEVISION STATION REPORTED POSSIBLE
            TORNADO AT RTE 118 CLARKSTOWN RD.

0509 PM     TSTM WND DMG     NEWBURG                 40.14N 77.55W
06/19/2007                   CUMBERLAND         PA   COUNTY OFFICIAL

            911 CENTER REPORTED WIDESPREAD TREE AND POWERLINE DAMAGE
            THOUGHOUT CUMBERLAND COUNTY.

0540 PM     HAIL             BLOOMSBURG              41.00N 76.46W
06/19/2007  E0.75 INCH       COLUMBIA           PA   COUNTY OFFICIAL

            TREES DOWN IN SUBURBS.

0545 PM     HAIL             DILLSBURG               40.11N 77.03W
06/19/2007  E0.88 INCH       YORK               PA   COUNTY OFFICIAL

            911 CENTER REPORTED LARGE HAIL AND TREES DOWN IN CAROL
            TWP.

0545 PM     TSTM WND DMG     4 N DILLSBURG           40.17N 77.03W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            TREE DOWN ON PORCH. PEA SIZED HAIL.

0545 PM     HAIL             MECHANICSBURG           40.21N 77.01W
06/19/2007  E0.25 INCH       CUMBERLAND         PA   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 30 TO 40 MPH.

0548 PM     TSTM WND DMG     SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
            NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
            HOUSE.

0548 PM     TSTM WND DMG     LANDISBURG              40.34N 77.31W
06/19/2007                   PERRY              PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN IN LANDISBURG AND
            MILLERSTOWN.

0548 PM     FLASH FLOOD      SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.

0553 PM     TSTM WND DMG     HARRISBURG              40.28N 76.88W
06/19/2007                   DAUPHIN            PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES ON WIRES AND TREES DOWN IN
            VARIOUS PARTS OF THE CITY.

0610 PM     TSTM WND DMG     SPRUCE CREEK            40.62N 78.14W
06/19/2007                   HUNTINGDON         PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN.

0627 PM     HAIL             BELLEFONTE              40.91N 77.77W
06/19/2007  E0.75 INCH       CENTRE             PA   PUBLIC

0630 PM     TSTM WND DMG     HALLAM                  40.00N 76.60W
06/19/2007                   YORK               PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN.

0642 PM     TSTM WND DMG     MIDDLETOWN              40.20N 76.73W
06/19/2007                   DAUPHIN            PA   PUBLIC

            TREES DOWN

0655 PM     TSTM WND DMG     CAMPBELLTOWN            40.28N 76.58W
06/19/2007                   LEBANON            PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN

0726 PM     TSTM WND DMG     6 E HYNER               41.30N 77.55W
06/19/2007                   CLINTON            PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN IN HANEYVILLE

0733 PM     TSTM WND DMG     ELYSBURG                40.87N 76.55W
06/19/2007                   NORTHUMBERLAND     PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN ON ROUTE 487 AT KNOBELS
            AMUSEMENT PARK.

0750 PM     TSTM WND DMG     CLEARFIELD              41.02N 78.44W
06/19/2007                   CLEARFIELD         PA   COUNTY OFFICIAL

            911 CENTER REPORTED MULTIPLE TREES DOWN.

0753 PM     TSTM WND DMG     BAINBRIDGE              40.09N 76.67W
06/19/2007                   LANCASTER          PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN IN CONOY TWP.

0810 PM     TSTM WND DMG     LECONTES MILLS          41.07N 78.26W
06/19/2007                   CLEARFIELD         PA   COUNTY OFFICIAL

            911 CENTER REPORTED MULTIPLE TREES DOWN ALONG ROUTE 879
            FROM LECONTES MILLS TO KARTHAUS.

0810 PM     TSTM WND DMG     CLEARFIELD              41.02N 78.44W
06/19/2007                   CLEARFIELD         PA   EMERGENCY MNGR

            TREES AND WIRES DOWN IN MAHAFFEY, CLEARFIELD BOROUGH AND
            LECONTES MILLS.

0830 PM     TSTM WND DMG     PINE GLEN               41.10N 78.06W
06/19/2007                   CENTRE             PA   COUNTY OFFICIAL

            911 CENTER REPORTED LARGE LIMBS DOWN

0840 PM     TSTM WND DMG     RENOVO                  41.33N 77.75W
06/19/2007                   CLINTON            PA   COUNTY OFFICIAL

            911 CENTER REPORTED MANY TREES DOWN

&&

MACH
Special weather statement, Jun 19, 11:15 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1115 PM EDT TUE JUN 19 2007

PAZ065-066-200400-
LANCASTER-YORK-
1115 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND LANCASTER
COUNTIES...

AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORNWALL TO 7 MILES
SOUTH OF RED LION...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR MOUNTVILLE...LANDISVILLE AROUND 1120 PM...
SAFE HARBOR...FAWN GROVE...EAST PETERSBURG...BROGUE AROUND 1125 PM...
SHENKS FERRY...MILLERSVILLE...LITITZ AND BRICKERVILLE AROUND 1130 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 4.

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:08 PM EDTTornado WarningCTPClearfield22 min
Jun 19, 8:18 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton57 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.